In this paper, we introduce an extension for the slash distribution, called double slash distribution which, is a heavy tailed compared to slash distribution. The univariate and multivariate forms for the proposed model are proposed. Moreover, moments and the invariant property under linear transformations are discussed. A simulation study is performed to investigate asymptotically the bias properties of the estimators. Finally, a real data application is analyzed to obtain the flexibility of the new model.
Digital Object Identifier (DOI)
El-Morshedy, M.; H. EL- Bassiouny, A.; H. Tahir, M.; and S. Eliwa, M.
"Univariate and Multivariate Double Slash Distribution: Properties and Application,"
Journal of Statistics Applications & Probability: Vol. 9
, Article 3.
Available at: https://dc.naturalspublishing.com/jsap/vol9/iss3/3